# SDR AALA202408227255

- Difficulty date: August 22, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 25,001 hours, 9,812 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNED: CIRCUIT BREAKER H6 EMERGENCY CABIN LIGHTS POPPED. MAINTENANCE FOUND DAMAGED CONNECTOR BETWEEN SEATS 8ABC AND 9ABC. REPAIRED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
